# SDR QXEA0201495

- Difficulty date: September 27, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERT STAB GOUGE IN LADDER PLATE, RIGHT HAND SIDE, LEADING EDGE.  REPAIRED IAW DHC-8 RD 8-55-584.
